# SDR CA120918027

- Difficulty date: September 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT HAD RETURNED WITH A LT MAIN GEAR FAILING TO SHOW GREEN ANNUCIATOR FOR  DOWN AND LOCKED.  THE LANDING GEAR MOTOR RELAY CIRCUIT BREAKER ALSO POPPED AT THIS TIME.  THE REASON FOR THIS IS THAT THE INTERNAL SWITCH OF THE GEAR ACTUATOR APPEARED TO HAVE FAILED, THUS CAUSING THE LACK OF THE GREEN INDICATION IN THE COCKPIT.  IN ADDITION TO THIS LACK OF GREEN INDICATION, THE LANDING GEAR MOTOR DID NOT SHUTDOWN DUE TO THE FACT THAT IT WAS STILL SHOWING AS, NOT DOWN AND LOCKED, ON THE 1 ACTUATOR. THUS WITH THE CONTINUOUS OPERATION OF THE MOTOR, IT POPPED THE C/B AS A SAFEGUARD AGAINST COMPLETE MOTOR FAILURE.  THE ACTUATOR WAS REPLACED AND FUNCTION CHECKS PERFORMED WITH NO FURTHER FAULTS FOUND.
